Last year in April, a TikTok user that went by username @mistpie1024 posted a compilation video of her vaccine experience.
She explains that on March 28th she took her first dose of the Pfizer COVID-19 injection. Just a few days later on the 31st she started feeling adverse side effects. Her doctors agreed that it was due to the so-called vaccine.
She then goes on to explain the different side effects she experienced including:
- Feeling of heat all over the body
- Shaking all over the body
- Loss of consciousness
- Tingling and rash on the face
- Metallic taste in the mouth
- Sensation of pinching in the spine
- Ringing in the ears
This went on for 6 days. She noted that the attacks became more severe.
In her last video which was a 6 week update, she explained that she was still experiencing strange side effects and that each day was a new challenge.
Since then, her social media accounts have been erased and her activity online has been non-existent.
Her Twitter account is still live but appears as that she never used it to post anything.
She apparently had a second TikTok which is still live but hasn’t had any content posted since December of 2020.
Judging by her previous posts, it appears she is/was a mother. Let us hope she is simply dormant and not buried in a grave while the medical and pharmaceutical industry bury her death.
- Flashback: MSNBC Host Mika Brzezinski Says “That Is Our Job” to Control What People Think - November 8, 2022
- Never Forget: The Sandy Hook Hoax - November 1, 2022
- Was the Diary of Anne Frank Just Another Jewish Lie? - October 29, 2022